MathSciNet Relay Station
MathSciNet bibliographic data
MR1343679 16E50 (16D70 16E20 16U50)
Ara, Pere Strongly $\pi$-regular rings have stable range one. Proc. Amer. Math. Soc. 124 (1996), no. 11, 3293–3298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement